Yes. It's chemical withdrawl because you stopped taking your pills in the middle of your pack. It will act much like a period. Make sure you use a back up method of birth control. You can expect a period in another 2 weeks or so. It may take alittle while for your cycle to regulate again.
Sounds normal. I quit my pills at the middle of the pack too and had bleeding (withdrawal bleeding) so I pretty much had two periods in a month. not a pretty sight! Good luck!
yes, even if you only take one or two pills of a new pack, then stop, you would get another period within 3-4 days. what you experienced was completely normal. anytime you stop pills midpack, you will get a withdrawal bleed/period.
I had a period and then tried Alesse for the first time. well after two days my body broke out into a rash, so I threw the pills in the trash and had another period within a week.
the only time you need to be concerned is if the bleeding gets really heavy and continues much longer than a normal period.
Now I'm am still on AF and it is still heavy as hell and if it doesn't stop by the 7th day what do you think could be wrong with me ??? Please help